Alert archive / Texas / Flash Flood Warnings in 2023

Flash Flood Warning 32, NWS Austin/San Antonio, TX

June 3, 2023Bastrop County, Fayette County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Jun 3, 2023, 10:10 PM CDT for Bastrop County, Fayette County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2023, 10:10 PM CDT (03:10 UTC)
Expired
Jun 4, 2023, 1:15 AM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Bastrop County, TX, Fayette County, TX

The radar

The Austin/San Antonio radar (KEWX), 90 km from the middle of the area, began a volume at 03:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 3.2 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2023-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 997 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2023-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
997 J/kg
Mixed-layer CIN
-193 J/kg
Mixed-layer LCL
1436 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.7

Open this sounding in Storm Lab

The text

As transmitted.

294 
WGUS54 KEWX 040310
FFWEWX
TXC021-149-040615-
/O.NEW.KEWX.FF.W.0032.230604T0310Z-230604T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
1010 PM CDT Sat Jun 3 2023

The National Weather Service in Austin/San Antonio has issued a

* Flash Flood Warning for...
  Southeastern Bastrop County in south central Texas...
  Southwestern Fayette County in south central Texas...

* Until 115 AM CDT.

* At 1010 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. Additional rainfall amounts of 2 to 3 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  La Grange, Smithville, Flatonia, Muldoon, Cistern, Rosanky, Circle 
  D-KC Estates, Upton, Kovar, Kirtley, Togo, West Point, Floy, 
  Colony, Buescher State Park, Winchester, Elm Grove, Plum, Alum 
  Creek and O'Quinn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 2994 9749 3014 9720 3004 9704 3001 9698
      2985 9678 2978 9693 2973 9703 2967 9713

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

OB
2 follow-up statements
945 
WGUS74 KEWX 040426
FFSEWX

Flash Flood Statement
National Weather Service Austin/San Antonio TX
1126 PM CDT Sat Jun 3 2023

TXC021-149-040615-
/O.CON.KEWX.FF.W.0032.000000T0000Z-230604T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bastrop TX-Fayette TX-
1126 PM CDT Sat Jun 3 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM CDT SUNDAY FOR 
SOUTHEASTERN BASTROP AND SOUTHWESTERN FAYETTE COUNTIES...

At 1126 PM CDT, Doppler radar indicated thunderstorms producing 
heavy rain over the northeast and southeast parts of the flash flood 
warning box. Highest radar estimates are a little more than 3 inches 
with 2.13 inches measured at Smithville. Additional one to two 
inches of rainfall amounts are still possible over some areas during 
the next hour or so.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  La Grange, Smithville, Flatonia, Muldoon, Cistern, Rosanky, Circle 
  D-KC Estates, Upton, Kovar, Kirtley, Togo, West Point, Floy, 
  Colony, Buescher State Park, Winchester, Elm Grove, Plum, Alum 
  Creek and O'Quinn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 2994 9749 3014 9720 3004 9704 3001 9698
      2985 9678 2978 9693 2973 9703 2967 9713

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

OB
663 
WGUS74 KEWX 040458
FFSEWX

Flash Flood Statement
National Weather Service Austin/San Antonio TX
1158 PM CDT Sat Jun 3 2023

TXC021-149-040615-
/O.CON.KEWX.FF.W.0032.000000T0000Z-230604T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bastrop TX-Fayette TX-
1158 PM CDT Sat Jun 3 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM CDT SUNDAY FOR 
SOUTHEASTERN BASTROP AND SOUTHWESTERN FAYETTE COUNTIES...

At 1158 PM CDT, Doppler radar indicated thunderstorms producing 
light rain across the warned area. Earlier heavy rains up to 4.5 
inches of rain will maintain flash flooding. Additional rainfall 
amounts up to 1/4 inch are possible in the warned area.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  La Grange, Smithville, Flatonia, Muldoon, Cistern, Rosanky, Circle 
  D-KC Estates, Upton, Kovar, Kirtley, Togo, West Point, Floy, 
  Colony, Buescher State Park, Winchester, Elm Grove, Plum, Alum 
  Creek and O'Quinn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 2994 9749 3014 9720 3004 9704 3001 9698
      2985 9678 2978 9693 2973 9703 2967 9713

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

CP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 3, 7:12 PM CDT, 2 hours 58 minutes earlier.

Area forecast discussion, Jun 3, 7:12 PM CDT, 2 hours 58 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Austin/San Antonio TX
712 PM CDT Sat Jun 3 2023

...New UPDATE...

.UPDATE...
Issued at 704 PM CDT Sat Jun 3 2023

Storms across the Rio Grande area especially entering the southwest
part of Dimmit County as of this writing to be strong to severe.
After coordinating with SPC, a Severe Thunderstorm Watch was issued
for Dimmit County through 1 AM CDT Sunday. The main severe weather
hazards are large to very large hail up to ping pong size and wind
gusts up to 70 mph.

&&

.SHORT TERM...
(Tonight through Sunday night)
Issued at 148 PM CDT Sat Jun 3 2023

Weather across the area at the present time is relatively quiet.
This morning started out cool and dry in the wake of the overnight
MCS, but dewpoints have creeped back into the 60s and 70s with
temperatures in the 80s. Skies remain partly cloudy with light
southerly winds in place. Convection chances late this afternoon and
tonight remain a low confidence forecast, but it appears there are
two main areas to watch for possible development and movement into
the CWA. The first is activity west of the Rio Grande that should
initiate after 4 pm. There will be a window for this activity to
congeal into a complex and become cold pool dominate and progress
into the western counties. Latest runs of the HRRR show this most
likely happening in the southwestern CWA near Maverick, Dimmit, and
Zavala County after 7-8 pm before likely moving into the CRP CWA by
11 pm. With this potential MCS, there is the chance for some strong
to severe winds and perhaps small hail as well. SPC has this general
area in a Slight Risk of severe storms in the latest Day 1 outlook.

The second area to watch will be possible development of showers and
storms just north of the Hill Country around 7 pm. The past few runs
of the HRRR are consistently showing this activity growing upscale
into an MCS with the system moving into the Hill Country then into
the I35 corridor after midnight. Will have to watch this, but have
increased PoPs for this area tonight to 40-50 percent for now.
Overall severe chances will be likely lower with this system but
will have to monitor for possible winds. There is a marginal risk
for this area in the Day 1 outlook.

Lows tonight will likely be in the 60s across the area. For
tomorrow, much of the forecast will be dependent on what happens
tonight. If we get a large complex moving through the area after
midnight, we will likely see less activity tomorrow afternoon with
only scattered activity possible. Latest run of the NBM has 60-70
PoPs in the north tomorrow but has not picked up the overnight
system yet. Toned PoPs tomorrow down a bit given the risk of the
overnight system. Highs will be in the 80s for much of the area.
Will keep 20 PoPs for much of the area tomorrow night. Lows will be
in the 60s to near 70 once again.

&&

.LONG TERM...
(Monday through Saturday)
Issued at 148 PM CDT Sat Jun 3 2023

Majority of the long term forecast consists of a northwesterly flow
aloft as weak ridging establishes from Northern Mexico into the New
Mexico region. The flow eventually looks to flatten toward later in
the week and into next weekend. The precipitable water values over
the region will remain within 1 standard deviation of normal for
this time of year. The best rain and storm chances are expected to
concentrate through early week and will continue to primarily be
driven by mesoscale processes, like convective outflow and complex
propagations. Locally heavy downpours are possible with convection
through Tuesday night and this may result in the concern for some
low end flooding at times. WPC continues to highlight much of the
area under a level 1 of 4 risk for excessive rainfall through that
time. While the better rain and storm chances decline into mid to
late week, there could be enough lingering moisture and lift to
allow the opportunity for low end PoPs of around 10 to 20 percent
across the region. This includes the possible interaction with the
sea breeze.

Temperatures look to steadily warm through the long term back to
near normal by the end of the week before trending slightly above
the seasonable average into next weekend. Conditions will trend on
the humid side as well with the modest low-level onshore east to
southeast flow from off the Gulf of Mexico. However, if a convective
complex at any time is able to advance across the region in any
similar fashion as last night, then some cooler temperatures and a
more refreshing feel within the air may result as the atmosphere
would likely need some time to recharge on bringing back the warm
and more humid airmass.

&&

.AVIATION...
(00Z TAFS)
Issued at 631 PM CDT Sat Jun 3 2023

VFR conditions are expected across the I-35 sites this evening. A
cluster of storms is expected later tonight to push across the I-35
terminal and impact the San Antonio area airports around midnight and
early overnight. For KAUS, decided to go with VCTS for 02z as a storm
over the Hill Country pushes to the southeast. For KDRT, storms have
been developing for the last several hours over Mexico and now slowly
affecting the Rio Grande but not yet the KDRT. Decided to go with
VCTS for now and planning to adjust accordingly with radar trends
and new hires data. MVFR and even IFR cigs could be possible if any
of these storms move overhead the terminals. Winds will be light and
variable for the most part with the exception of thunderstorm
activity.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              69  90  67  87 /  40  50  20  50
Austin Bergstrom Intl Airport  67  88  65  86 /  30  40  20  50
New Braunfels Muni Airport     68  88  65  86 /  30  40  20  50
Burnet Muni Airport            66  85  65  83 /  40  60  30  50
Del Rio Intl Airport           68  91  69  90 /  50  20  10  20
Georgetown Muni Airport        67  88  65  85 /  30  60  30  50
Hondo Muni Airport             67  88  66  86 /  40  30  20  40
San Marcos Muni Airport        67  88  65  86 /  30  40  20  50
La Grange - Fayette Regional   69  87  66  85 /  10  50  30  50
San Antonio Intl Airport       69  89  67  86 /  40  40  20  40
Stinson Muni Airport           69  89  68  87 /  40  30  20  40

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short-Term...17
Long-Term...04
Aviation...17
Hazardous weather outlook, Jun 3, 1:48 PM CDT, 8 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
148 PM CDT Sat Jun 3 2023

TXZ171>173-183>194-202>209-217>225-228-041900-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
148 PM CDT Sat Jun 3 2023

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Tonight.

There is a Level 1 out of 5 risk for severe storms across
portions of the Rio Grande Plains, southern Edwards Plateau, Hill
Country and I-35 corridor late this afternoon and tonight. A level
2 risk in in place for the Winter Garden region near Maverick
County. Any severe storms that form will be capable of producing
damaging wind gusts and large hail. In addition, locally heavy
rainfall is possible with these storms. There is a Level 1 out of
4 risk for excessive rainfall that could lead to flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

A few storms could produce heavy rainfall Sunday through Tuesday.
There is a Level 1 out of 4 risk for excessive rainfall that
could lead to flooding during this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, Jun 3, 9:03 PM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
903 PM CDT Sat Jun 3 2023

TXZ173-191>193-208-040245-
Caldwell TX-Williamson TX-Bastrop TX-Hays TX-Travis TX-
903 PM CDT Sat Jun 3 2023

...Strong thunderstorms will impact portions of south central
Williamson, Caldwell, southeastern Hays, central Travis and Bastrop
Counties through 945 PM CDT...

At 903 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Anderson Mill to near Onion Creek to near
Wimberley. Movement was southeast at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Austin, Cedar Park, San Marcos, Pflugerville, Kyle, Buda, Lockhart,
Elgin, Bastrop, Wimberley, Tanglewood Forest, Anderson Mill, Austin
Bergstrom Int Airport, Windemere, Manor, West Lake Hills, Woodcreek,
Rollingwood, Martindale and Uhland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2997 9728 2973 9769 3002 9811 3024 9790
      3051 9780 3032 9717 3029 9714
TIME...MOT...LOC 0203Z 295DEG 36KT 3044 9776 3018 9776 3003 9801

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

CP
Local storm report, Jun 3, 9:10 PM CDT, 1 hour before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
910 PM CDT Sat Jun 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0901 PM     Hail             2 NNE San Leanna        30.17N 97.81W
06/03/2023  E0.50 inch       Travis             TX   Public

            Report from mPING.

&&

JR
Special weather statement, Jun 3, 9:11 PM CDT, 59 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
911 PM CDT Sat Jun 3 2023

TXZ193-209-040300-
Bastrop TX-Fayette TX-
911 PM CDT Sat Jun 3 2023

...A strong thunderstorm will impact portions of east central Bastrop
and central Fayette Counties through 1000 PM CDT...

At 911 PM CDT, Doppler radar was tracking a strong thunderstorm near
Smithville, moving northwest at 15 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Smithville, Plum, West Point, Winchester, Kirtley and Buescher State
Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2997 9691 2985 9706 3004 9720 3013 9706
      3011 9704 3004 9702 3005 9698
TIME...MOT...LOC 0211Z 148DEG 13KT 3001 9706

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

CP
Special weather statement, Jun 3, 9:20 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
920 PM CDT Sat Jun 3 2023

TXZ202>204-218-219-040300-
Frio TX-Uvalde TX-Kinney TX-Medina TX-Zavala TX-
920 PM CDT Sat Jun 3 2023

...Strong thunderstorms will impact portions of southwestern Medina,
northeastern Kinney, Uvalde, northeastern Zavala and western Frio
Counties through 1000 PM CDT...

At 920 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Alamo Village to near Cline to 12 miles
northwest of Frio Town to Bluff. Movement was northwest at 5 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Uvalde, Pearsall, Brackettville, Batesville, Sabinal, Laguna, Knippa,
Blewett, Derby, Hilltop, Washer, Uvalde Estates, Montell, Dabney,
Cline, Yancey, Divot, Alamo Village, Bluff and Frio Town.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2933 10048 2962 10041 2961 10015 2917 9912
      2866 9911
TIME...MOT...LOC 0220Z 125DEG 6KT 2940 10032 2933 10003 2912 9949
2889 9928

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

CP
Local storm report, Jun 3, 9:23 PM CDT, 47 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
923 PM CDT Sat Jun 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0909 PM     Tstm Wnd Gst     1 SE Bergstrom Internat 30.20N 97.66W
06/03/2023  M59 MPH          Travis             TX   ASOS

            59 mph thunderstorm wind gusts measured at
            Austin Bergstrom International Airport.

&&

OB
Special weather statement, Jun 3, 9:36 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
936 PM CDT Sat Jun 3 2023

TXZ209-040315-
Fayette TX-
936 PM CDT Sat Jun 3 2023

...A strong thunderstorm will impact portions of east central Fayette
County through 1015 PM CDT...

At 936 PM CDT, Doppler radar was tracking a strong thunderstorm near
La Grange. This storm was nearly stationary.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
La Grange, Fayetteville, Rabbs Prairie, Rutersville and Mullins
Prairie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2992 9697 3004 9688 2989 9664 2978 9683
TIME...MOT...LOC 0236Z 081DEG 3KT 2991 9682

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

CP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:09 PM CDTSevere Thunderstorm WarningEWXBlanco, Gillespie, Hays43 min
Jun 3, 7:17 PM CDTSpecial Weather StatementEWXDimmit, Kinney, Maverick, Zavala58 min
Jun 3, 7:25 PM CDTSpecial Weather StatementEWXGillespie35 min
Jun 3, 7:28 PM CDTSpecial Weather StatementEWXBurnet32 min
Jun 3, 7:55 PM CDTSpecial Weather StatementEWXBlanco, Hays, Williamson35 min
Jun 3, 8:17 PM CDTSevere Thunderstorm WarningEWXHays, Travis, Williamson47 min
Jun 3, 8:33 PM CDTSpecial Weather StatementEWXZavala42 min
Jun 3, 9:03 PM CDTSpecial Weather StatementEWXBastrop, Caldwell, Hays, Travis42 min
Jun 3, 9:11 PM CDTSpecial Weather StatementEWXFayette49 min
Jun 3, 9:14 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Hays, Travis61 min
Jun 3, 9:17 PM CDTSevere Thunderstorm WarningEWXBastrop, Fayette58 min
Jun 3, 9:20 PM CDTSpecial Weather StatementEWXKinney, Uvalde40 min
Jun 3, 9:36 PM CDTSpecial Weather StatementEWXFayette39 min
Jun 3, 9:55 PM CDTAreal Flood AdvisoryEWXFrio, Uvalde, Zavala95 min
Jun 3, 10:02 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Fayette, Gonzales, Lavaca, Lee58 min
Jun 3, 10:21 PM CDTSpecial Weather StatementEWXAtascosa39 min
Jun 3, 10:36 PM CDTSevere Thunderstorm WarningEWXLee30 min
Jun 3, 10:55 PM CDTSpecial Weather StatementEWXAtascosa, Bexar, Frio, Wilson50 min
Jun 3, 11:38 PM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Wilson3 hr
Jun 4, 12:02 AM CDTSpecial Weather StatementEWXBexar43 min
Jun 4, 12:29 AM CDTSpecial Weather StatementEWXVal Verde46 min
Jun 4, 1:09 AM CDTAreal Flood AdvisoryEWXComal, Guadalupe111 min
Jun 4, 1:17 AM CDTSpecial Weather StatementEWXGuadalupe28 min
Jun 4, 1:31 AM CDTSpecial Weather StatementEWXBlanco29 min
Jun 4, 3:07 AM CDTSpecial Weather StatementEWXLlano38 min
Jun 4, 3:16 AM CDTSpecial Weather StatementEWXGillespie29 min
Jun 4, 3:32 AM CDTAreal Flood AdvisoryEWXGillespie, Llano2 hr
Jun 4, 4:01 AM CDTSpecial Weather StatementEWXGillespie29 min
Jun 4, 4:33 AM CDTAreal Flood AdvisoryEWXGillespie19 min
Jun 4, 4:52 AM CDTFlash Flood Warning Considerable damage threatEWXGillespie3 hr
Jun 4, 2:11 PM CDTSpecial Weather StatementEWXMedina49 min
Jun 4, 2:20 PM CDTSpecial Weather StatementEWXKendall40 min
Jun 4, 2:34 PM CDTSpecial Weather StatementEWXUvalde26 min
Jun 4, 2:37 PM CDTSevere Thunderstorm WarningEWXBandera, Medina38 min
Jun 4, 2:46 PM CDTAreal Flood AdvisoryEWXBandera, Kendall, Kerr, Medina, Uvalde3 hr
Jun 4, 2:57 PM CDTSevere Thunderstorm WarningEWXMedina, Uvalde33 min
Jun 4, 3:12 PM CDTSpecial Weather StatementEWXBexar, Medina63 min
Jun 4, 3:27 PM CDTSevere Thunderstorm WarningEWXMedina, Uvalde11 min
Jun 4, 3:28 PM CDTFlash Flood Warning Considerable damage threatEWXBandera, Medina, Uvalde3 hr
Jun 4, 3:55 PM CDTSpecial Weather StatementEWXFayette65 min
Jun 4, 3:58 PM CDTSpecial Weather StatementEWXMedina47 min
Jun 4, 4:19 PM CDTSevere Thunderstorm WarningEWXFrio, Medina41 min
Jun 4, 4:32 PM CDTSpecial Weather StatementEWXBandera43 min
Jun 4, 4:55 PM CDTSevere Thunderstorm WarningEWXFrio, Medina45 min
Jun 4, 5:06 PM CDTSpecial Weather StatementEWXMedina39 min
Jun 4, 5:28 PM CDTAreal Flood AdvisoryEWXReal, Uvalde3 hr
Jun 4, 5:34 PM CDTSpecial Weather StatementEWXUvalde56 min
Jun 4, 5:39 PM CDTSpecial Weather StatementEWXAtascosa51 min
Jun 4, 6:15 PM CDTSpecial Weather StatementEWXAtascosa45 min
Jun 4, 6:22 PM CDTSpecial Weather StatementEWXUvalde38 min
Jun 4, 6:58 PM CDTSpecial Weather StatementEWXUvalde47 min

Nearby

Flash Flood Warnings in Texas, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.